# SDR USAA2009032790699

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 34,192 hours, 13,522 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D5227917520200
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 431- LEFT OVERWING SLIDE DOES NOT SHOW ARMED ON ECAM.  CLEANED LEFT OVERWING DOOR ARM PIN, REINSTALLED DOOR, MESS DISAPPEARED.
